# SDR CA190722005

- Difficulty date: July 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA 40
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: D41322310001
- Condition: Cracked
- Location: Nlg
- Part time: 4,831 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK NLG AXLE FOUND WITH LPI. (TC# 20190722005)
